# SDR DHL2005747001

- Difficulty date: November 8, 2005
- Submitted: January 3, 2006
- Operation: Air carrier
- Aircraft: N747DH
- Make and model: Boeing 727224
- Aircraft serial: 22253
- Engine: Pwa JT8D15
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Chafed
- Location: Cowling
- Stage of operation: TO
- How discovered: O
- Nature of condition: H
- Precautionary procedure: C

## Discrepancy

NR 1 GEN FAILED ON T/O ROLL DISCONECTED CSD RTO INFO OAT 16 C PA 4300 SPEED 45 KNOTS MODERATE BREAKING A/C WEIGHT 131,400 REV. THRUST MODERATE.  DEFERRED IAW MEL 24-1CAT B CONTROL NR 23128  MC INATALS KPS.  TRANSFERED TO DMI GREEN SHEET.   C/W SPECIAL PROCEDURES 24-1.  REF DMI NR 23128 NR1 GEN FAILED ON T/O ROLL. DISCONNECTED CSD.  FOUND GENERATOR FEEDER WIRE CHAFING ON COWLING REMOVED AND REPLACED GENERATOR FEEDER WIRES IAW MM. THIS CLEARS DMI NR 23128.
